# SDR REXA98021

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407BH
- Make and model: Saab SF340A
- Aircraft serial: 340A078
- System (JASC): 3425 · Integrated Flight System
- Part: Efis Tube
- Part number: 6226342022
- Condition: Inoperative
- Location: Right
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT EFIS INOP.  REMOVED AND REPLACED UPPER EFIS TUBE F/O'S SIDE.  OPS CHECK GOOD.  (M)
